顧問委員會文件第 5/2021 號

2021年3月29日 資料文件

目的

本文件旨在向委員匯報電台、電視及新媒體在3至4月的節 目安排,詳情請參閱<u>附件</u>。

香港電台 2021年3月

Updates on Programmes for March – April 2021

A. Radio

No.	Date	Items
1.	1 February –	The campaign "Voter Registration 2021" was launched in early February. R5 and Putonghua Channel (PTC)
	30 April	organized segments and quizzes for the promotion, while R2 will arrange an online mini show in late April.
2.	1 March – April	PTC's "The Century-long March" Quiz (世紀長征 – 菁英問答比賽) will be conducted in late April.
3.	5 March	CNCA covered the opening of the annual sessions of "The Chinese People's Political Consultative Conference (CPPCC)" and "The 13th National People's Congress (NPC)" (全國政協及人大會議). PTC live broadcast "The 4th Session of the 13th National People's Congress" (第13屆全國人大第四次會議開幕).
4.	7 March	R1 relaunched "City Snapshot" (大城小事) on Sunday mornings from March onwards. 10 guest presenters from India, Japan, Thailand, Morocco, Beijing, Switzerland, Korea, United Kingdom, Iraq and Taipei were invited to share interesting stories from different places.
5.	13 March	CEU's "Stage! Moving Forward" (舞台進行式) was launched in mid-March.
6.	1-14 April	R3 will continue to be the media partner of Hong Kong International Film Festival.
7.	3 April / 18 April	CEU will launch two new programmes in April. "Made in Campus" (學界創造) aims to recognize Hong Kong students who have demonstrated achievements or talent in academic or other non-academic areas. "All about Astronomy" (浩哉宇宙) is a popular science programme to introduce the scientific knowledge about astronomy.
8.	3 April	R1 will premiere another new programme "Always by Your Side" (我們一直都在 · · · 說故事) in April. This 20-episode radio drama depicts various stories happened in different "old shops" to reflect the distinctive spirit of the good old days of Hong Kong.

No.	Date	Items
9.	5 April / 10 April / 11 April	R5 will produce three new programmes in April. "What a cozy evening!" (優閒安多Fun) delivers health information to encourage people to adopt a positive mindset. "O Kei Songs" (基哥K歌) appeals to the collective memory of Hong Kong people with classic Chinese and foreign golden melodies. "Hong Kong Football Hall of Fame" (香港足球名人堂) will review the football history in Hong Kong and look ahead at its future development.
10.	Mid-April (pending)	R5 will present a special tribute programme to commemorate the 30th death anniversary of Ms. Tang Pik-wan (鄧碧 雲逝世30周年特備節目) in mid-April tentatively.
11.	25 April	A one-hour TV version of "The Speaker" final competition of CEU will be broadcast on TV31 in late April.
12.	28 April / 30 April	R2 will live relay the "English Language 3 (Listening and Integrated Skills)" (英國語文(三) (聆聽及綜合能力考 核)) and "Chinese Language 3 (Listening and Integrated Skills)" (中國語文 (三) (聆聽及綜合能力考核)) in late April.

B. TV Programmes

No.	Date	Time Slot	Items
1.	6 March	23:00-00:40	"Arts on Air: Iván Fischer and the Budapest Festival Orchestra" (演藝盛薈: 布達佩斯節日樂團音樂 會) (1 episode x 100 minutes) was a concert to celebrate Hungary's national music.
2.	13 March	23:00-01:10	"Arts on Air: Bohemian Rhapsody" (演藝盛薈:波希米亞狂想曲) (1 episode x 140 minutes) was a concert performed by Czech conductor Jakub Hrůša and American virtuoso Joshua Bell.
3.	14 March	21:30-22:30	"Arts On Air: The Music Must Go On" (演藝盛薈:音樂永續) (4 episodes x 60 minutes) was a program launched by RTHK & IFPI, which aimed to support music industry and through music to let audience relieve the pressure caused by COVID-19.
4.	20 March	23:00-00:20	"Arts on Air: Gustav Mahler's Symphony of a Thousand" (演藝盛薈:馬勒千人交響曲) (1 episode x 80 minutes) was a concert performed by Gustav Mahler with choral performers.

No.	Date	Time Slot	Items
5.	27 March	23:00-00:20	"Arts On Air: The Little Prince" (演藝盛薈: 小王子) (1 episode x 80 minutes) was a contemporary dance drama adapted from the French classic of the same name. It was a cross-media collaboration between choreographer Huang Diwen and sand painting artist Hai Chao to reproduce the first encounters of the pilot and the little prince in the Sahara desert with sand.
6.	7 March	20:00-20:30	"Outstanding Teachers" (卓越教室) (8 episodes x 30 minutes) was a documentary to introduce teachers who had been awarded by the Chief Executive's Award for Teaching Excellence and the awardees shared their experiences in teaching.
7.	20 March	21:30-22:00	"FEHD Drama"(環顧日常) (5 episodes x 30 minutes) was a drama to let the public have a deeper understanding of the Food and Environmental Hygiene Department's work as well as to raise their public awareness of food and environmental hygiene.
8.	22 March	21:30-22:30	"Let's Explore: Rick Stein's Secret France" (一齊闖天下: 法國味蕾遊) (6 episodes x 60 minutes) travelled to France and tasted French cuisine if it could be the best food among other countries in the world.
9.	10 April	23:00-01:30	"Toto: 40 Tours Around The Sun - Live in Amsterdam" (Toto烈日之旅: 40周年世界巡迴演唱會) (1 episode x 150 minutes) Toto will bring their iconic live show to the Ziggo Dome, Amsterdam on their 40 Tours Around The Sun world tour.
10.	2 April 3 April	09:30-10:30 19:05-20:00	There will be 2 time slots for "Audio Description 2021" (聽出好戲勢): one time slot on Friday at 0930 hours will have original sound with Audio Description, while the other time slot on Saturday at 1905 hours will facilitate the visually impaired people to enjoy the programme by using the newly launched mobile app together with their family and friends. The mobile app will be ready for download on 3 April 2021.
11.	3 April	22:00-22:30	"830 Be Brave to Challenges" (敢系830) (8 episodes x 30 minutes) will be a reality show to challenge eight types of job position.

No.	Date	Time Slot	Items
12.	25 April	17:00-18:00	"The Speaker 2021" (全港中學生英語演講比賽2021) (1 episode x 60 minutes) will be a speech
			competition to enhance secondary school students' public speaking and thinking skills in English.

C. New Media

No.	Date	Items
1.	26 March	The audio description mobile app "聽出好戲勢" will be launched on 3 April and a special webpage with detailed information about the new digital service, including the how-to-use tips of the app, will be online on 26 March.
2.	31 March	The apps "Chinese History – The Flourishing Age" (中華五千年 - 盛世版) and "RTHK Memory" (歲月.港台) will be updated with a new version with enhanced accessibility.
3.	24 April	The special webpage of "The 32nd International Pop Poll" (第三十二屆國際流行音樂大獎) will be kick-started with an online polling.
4.	26 April	A new special online project of "e-Learning - Art Appreciation (純粹美學)" with be launched on RTHK Web+. The first phase of contents is on Chinese paintings and will integrate with related multimedia contents from related TV and Radio productions.